# SDR FDEA201107092868

- Difficulty date: July 9, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 53FX14451
- Condition: Corroded
- Location: Bs 620 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE SEGMENT AT BS 620, STRINGER 27- 26 LT IS CORRODED.  REMOVED FRAME SPLICE SEGMENT AT BS 620, STR 27L TO 26L IAW SRM 51-30-2.  FABRICATED FRAME SEGMENT IAW DWG 51FX521 AND 53FX1497.  INSTALLED FRAME SEGMENT IAW SRM 51-30-2.
